# SDR AALA20091014DFW01

- Difficulty date: October 13, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 57,960 hours, 19,909 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Incorrect
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY WALL EMERGENCY EXIT ARROW IS INCORRECT.  REPLACED FORWARD GALLEY WALL EMERGENCY ARROW.
